Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 21 of 23 found articles
 
 
  The q-Gelfand–Tsetlin graph, Gibbs measures and q-Toeplitz matrices
 
 
Title: The q-Gelfand–Tsetlin graph, Gibbs measures and q-Toeplitz matrices
Author: Gorin, Vadim
Appeared in: Advances in mathematics
Paging: Volume 229 (2012) nr. 1 pages 66 p.
Year: 2012
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 21 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands